Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 34, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 20, 2020, 8:29 AM EST for Montgomery County, Treutlen County, Wheeler County, Georgia. It took effect at Jan 20, 2020, 7:00 PM EST. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 20, 2020, 8:29 AM EST (13:29 UTC)
- In effect from
- Jan 20, 2020, 7:00 PM EST
- Expired
- Jan 22, 2020, 10:19 PM EST
- In force
- 51 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Montgomery County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconee River at Highway 280 near Mount Vernon (MTVG1). The gauge peaked at 16.41 ft at Jan 21, 2020, 9:00 PM EST.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02224500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
021
WGUS42 KFFC 201329
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
829 AM EST Mon Jan 20 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC209-283-309-210329-
/O.NEW.KFFC.FL.W.0034.200121T0000Z-200122T1200Z/
/MTVG1.1.ER.200121T0000Z.200121T0600Z.200122T0600Z.NO/
829 AM EST Mon Jan 20 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Oconee River near Mount Vernon.
* From this evening until Wednesday morning.
* At 8 AM Monday the stage was 15.3 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 16.2 feet by Tuesday morning.The river will fall
below flood stage by early Wednesday morning.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
woodlands...pastures and natural flood plain along the river
upstream and downstream from the gage on U.S. Highway 280. Flood
waters reach the top of a boat ramp by the bridge on the Wheeler
County side of the River.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$8 follow-up statements
997
WGUS82 KFFC 210135
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
835 PM EST Mon Jan 20 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC091-271-315-211535-
/O.CON.KFFC.FL.W.0033.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.200119T1445Z.200121T1200Z.000000T0000Z.NO/
835 PM EST Mon Jan 20 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 7PM Monday the stage was 13.5 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue rising to near 13.8 feet by tomorrow
morning then begin falling.
* At 14 feet...Moderate flooding begins. Roads to homes along the
west side of the river in Abbeville become inaccessible.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-283-309-211535-
/O.EXT.KFFC.FL.W.0034.000000T0000Z-200123T1500Z/
/MTVG1.1.ER.200121T0225Z.200122T0000Z.200123T0900Z.NO/
835 PM EST Mon Jan 20 2020
...Flood Warning extended until Thursday morning...The Flood Warning
continues for
The Oconee River near Mount Vernon.
* From tonight until Thursday morning.
* At 8PM Monday the stage was 16 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* Forecast to continue to rise to near 16.4 feet by early Wednesday
morning.The river will fall below flood stage by Thursday morning.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
woodlands...pastures and natural flood plain along the river
upstream and downstream from the gage on U.S. Highway 280. Flood
waters reach the top of a boat ramp by the bridge on the Wheeler
County side of the River.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$687
WGUS82 KFFC 211029
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
529 AM EST Tue Jan 21 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
GAC091-271-315-220029-
/O.CON.KFFC.FL.W.0033.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.200119T1445Z.200121T1200Z.000000T0000Z.NO/
529 AM EST Tue Jan 21 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 4 AM Tuesday the stage was 13.6 feet and steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will continue rising to near 13.8 feet by this morning
then begin falling.
* At 14 feet...Moderate flooding begins. Roads to homes along the
west side of the river in Abbeville become inaccessible.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-283-309-220029-
/O.CON.KFFC.FL.W.0034.000000T0000Z-200123T1500Z/
/MTVG1.1.ER.200121T0218Z.200122T0000Z.200123T0900Z.NO/
529 AM EST Tue Jan 21 2020
The Flood Warning continues for
The Oconee River near Mount Vernon.
* Until Thursday morning.
* At 5 AM Tuesday the stage was 16.2 feet and rising slowly.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16 feet.
* The river is forecast to continue rising to near 16.4 feet by this
evening, then fall below flood stage Thursday morning.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
woodlands...pastures and natural flood plain along the river
upstream and downstream from the gage on U.S. Highway 280. Flood
waters reach the top of a boat ramp by the bridge on the Wheeler
County side of the River.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$008
WGUS82 KFFC 211357
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
857 AM EST Tue Jan 21 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
GAC091-271-315-220357-
/O.EXT.KFFC.FL.W.0033.000000T0000Z-200126T1200Z/
/ABBG1.1.ER.200119T1445Z.200121T1800Z.200126T0600Z.NO/
857 AM EST Tue Jan 21 2020
...Flood Warning extended until Sunday morning...
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until Sunday morning.
* At 845 AM Tuesday the stage was 13.7 feet, and nearly steady.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 12 feet.
* The river will remain nearly around 13.7 feet through this
afternoon, and then begin falling. The river is expected to fall
below flood stage early Sunday morning.
* Between 13 and 14 feet, minor flooding of lowlands adjacent to the
river continues as well as in the nearby park and parking lot at the
Abbeville boat ramp.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-283-309-220357-
/O.EXT.KFFC.FL.W.0034.000000T0000Z-200123T0600Z/
/MTVG1.1.ER.200121T0218Z.200121T1800Z.200123T0000Z.NO/
857 AM EST Tue Jan 21 2020
...Flood Warning extended until late Wednesday night...
The Flood Warning continues for
The Oconee River near Mount Vernon.
* Until late Wednesday night.
* At 8 AM Tuesday the stage was 16.3 feet, and slowly rising.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 16 feet.
* The river will continue slowly rising, reaching near 16.4 feet this
afternoon then begin falling this evening. The river is expected to
fall below flood stage Wednesday evening.
* At 16 feet, minor flooding occurs in the woodlands, pastures and
natural flood plain along the river upstream and downstream from the
gage on U.S. Highway 280. Flood waters are at the top of the boat
ramp by the bridge on the Wheeler County side of the River.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$628
WGUS82 KFFC 212025
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
325 PM EST Tue Jan 21 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
GAC091-271-315-221025-
/O.CON.KFFC.FL.W.0033.000000T0000Z-200126T1200Z/
/ABBG1.1.ER.200119T1445Z.200121T1645Z.200126T0600Z.NO/
325 PM EST Tue Jan 21 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until Sunday morning.
* At 2 PM Tuesday the stage was 13.7 feet...and nearly steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will begin falling this evening. The river is expected to
fall below flood stage early Sunday morning.
* Between 13 and 14 feet, minor flooding of lowlands adjacent to the
river continues as well as in the nearby park and parking lot at the
Abbeville boat ramp.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-283-309-221025-
/O.CON.KFFC.FL.W.0034.000000T0000Z-200123T0600Z/
/MTVG1.1.ER.200121T0218Z.200122T0000Z.200123T0000Z.NO/
325 PM EST Tue Jan 21 2020
The Flood Warning continues for
The Oconee River near Mount Vernon.
* Until late Wednesday night.
* At 3 PM Tuesday the stage was 16.4 feet...and steady.
* Minor flooding is occurring is forecast to continue.
* Flood stage is 16 feet.
* The river will remain steady until tonight and then begin to fall.
The river will fall below flood stage Wednesday evening.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
woodlands...pastures and natural flood plain along the river
upstream and downstream from the gage on U.S. Highway 280. Flood
waters reach the top of a boat ramp by the bridge on the Wheeler
County side of the River.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$495
WGUS82 KFFC 220111
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
811 PM EST Tue Jan 21 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
GAC091-271-315-221511-
/O.EXT.KFFC.FL.W.0033.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.200119T1445Z.200121T1645Z.000000T0000Z.NO/
811 PM EST Tue Jan 21 2020
...Flood Warning extended until further notice...The Flood Warning
continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 745PM Tuesday the stage was 13.6 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue to fall to a stage of 13 feet by Thursday morning.
* At 14 feet...Moderate flooding begins. Roads to homes along the
west side of the river in Abbeville become inaccessible.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-283-309-221511-
/O.EXT.KFFC.FL.W.0034.000000T0000Z-200123T1500Z/
/MTVG1.1.ER.200121T0218Z.200121T2245Z.200123T0900Z.NO/
811 PM EST Tue Jan 21 2020
...Flood Warning extended until Thursday morning...The Flood Warning
continues for
The Oconee River near Mount Vernon.
* Until Thursday morning.
* At 7PM Tuesday the stage was 16.4 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* The river will fall below flood stage Thursday morning.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
woodlands...pastures and natural flood plain along the river
upstream and downstream from the gage on U.S. Highway 280. Flood
waters reach the top of a boat ramp by the bridge on the Wheeler
County side of the River.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$601
WGUS82 KFFC 221026
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
526 AM EST Wed Jan 22 2020
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
GAC209-283-309-230026-
/O.CON.KFFC.FL.W.0034.000000T0000Z-200123T1500Z/
/MTVG1.1.ER.200121T0218Z.200121T2245Z.200123T0900Z.NO/
526 AM EST Wed Jan 22 2020
The Flood Warning continues for
The Oconee River near Mount Vernon.
* Until Thursday morning.
* At 5 AM Wednesday the stage was 16.3 feet...and
slowly falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16 feet.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
woodlands...pastures and natural flood plain along the river
upstream and downstream from the gage on U.S. Highway 280. Flood
waters reach the top of a boat ramp by the bridge on the Wheeler
County side of the River.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$691
WGUS82 KFFC 221514
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1014 AM EST Wed Jan 22 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
GAC091-271-315-230514-
/O.EXT.KFFC.FL.W.0033.000000T0000Z-200126T0000Z/
/ABBG1.1.ER.200119T1445Z.200121T1645Z.200125T1800Z.NO/
1014 AM EST Wed Jan 22 2020
...Flood Warning extended until Saturday evening...
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until Saturday evening.
* At 945 AM Wednesday the stage was 13.5 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 12 feet.
* The river will continue to fall, dropping below flood stage by
Saturday afternoon.
* At 13 feet. minor flooding of lowlands adjacent to the river
continues in the flood plain. Flooding of the nearby park and
parking lot at the Abbeville boat ramp also continues.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-283-309-230514-
/O.EXT.KFFC.FL.W.0034.000000T0000Z-200123T1200Z/
/MTVG1.1.ER.200121T0218Z.200121T2245Z.200123T0600Z.NO/
1014 AM EST Wed Jan 22 2020
...Flood Warning extended until Thursday morning...
The Flood Warning continues for
The Oconee River near Mount Vernon.
* Until Thursday morning.
* At 10 AM Wednesday the stage was 16.2 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 16 feet.
* The river will continue to fall, dropping below flood stage early
Thursday morning.
* At 16 feet, minor flooding occurs in the woodlands, pastures and
natural flood plain along the river upstream and downstream from the
gage on U.S. Highway 280. Flood waters will be at the top of the
boat ramp by the bridge on the Wheeler County side of the River.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$573
WGUS82 KFFC 230319
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1019 PM EST Wed Jan 22 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
GAC209-283-309-230349-
/O.CAN.KFFC.FL.W.0034.000000T0000Z-200123T1200Z/
/MTVG1.1.ER.200121T0218Z.200121T2245Z.200123T0030Z.NO/
1019 PM EST Wed Jan 22 2020
The Flood Warning is cancelled for
The Oconee River near Mount Vernon.
* This takes effect immediately.
* At 10PM Wednesday the stage was 15.9 feet...and
slowly falling.
* Flood stage is 16 feet.
* The creek/river will continue to fall.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 20, 6:30 AM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Jan 20, 6:30 AM EST, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 630 AM EST Mon Jan 20 2020 .PREV DISCUSSION... /Issued 223 AM EST Mon Jan 20 2020/ SHORT TERM /Today through Tuesday/... 500mb analysis shows the clipper system across central MN. The clipper will quickly drop south in the mid level flow today and should begin moving across the outlook area very late tonight into early Tuesday morning. Typically, clipper systems are associated with limited moisture but strong forcing aloft. It's a little unusual for one to dip this far south in the flow. Model soundings have been very consistent with showing most of the moisture with this system confined to the mid levels, with a very dry atmos column below 600mb the last several days and today is no different. The strong dynamics aloft could squeeze out even the most minimal moisture in the column, but most of it should evaporate before hitting the ground. Have carried flurries in the forecast in the NW portion of the state for the last several days and will continue the trend. Flurries, by definition, do not accumulate on the ground. Northerly flow aloft will set in behind the clipper Tuesday night. At the surface, high pressure will build in from the west through the period. Temperatures will struggle to get out of the 30s today across the northern half of the outlook area with values 10 to 15 degrees below normal for this time of year area-wide. The below normal temperatures will continue into the overnight hours and Tuesday, with values around 10 degrees below normal. NListemaa LONG TERM /Tuesday Night through Sunday/... By Tuesday Night, the mid-level clipper system will be centered approximately over Savannah, with very dry, northerly flow over the region. Deep mid-level ridging with strong subsidence will move across the southeast and midwest on Wednesday with the ridge axis crossing the forecast area late Wednesday afternoon. As the ridge advances eastward, so will the surface high pressure that will be in place at the start of the extended period. Lows Wednesday morning will remain in the 20s, with temperatures slowly increasing with each passing day through the rest of the week. Moisture will begin to increase in the region by Thursday as mid- level flow turns out of the southwest ahead of a broad mid-level trough. As a shortwave digs southward into the Ozarks, and upper- level cut-off low is expected to form, occluding with a surface low pressure system shortly thereafter, meaning the next storm system that moves through the region will do so a bit slowly, with some possible variance with timing still to be determined. With the surface high moving to the northeast, a wedge front from CAD off the Southern Blue Ridge Mnts will also intensify and move through the majority of the forecast area. With moist SE flow overriding the wedge-turned-warm front, low-level sky cover will be on the increase Thursday morning, with rain showers increasing into the overnight hours. With the slow-moving system, showers will likely persist through Friday night with the passage of a cold front and an associated line of showers. Afterwards, a mostly dry weekend is expected after the FROPA, with the exception of some possible light wrap-around precip for North Georgia on Saturday before high pressure moves in afterwards. Thiem && .AVIATION... 12Z Update... VFR through the period. Do expect sct- bkn 100-150 by the end of the period. Winds will remain out of the NW. Frequent gusts to around 15-20kt for much of the day but should diminish by late afternoon/early evening. //ATL Confidence...12Z Update... High confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 44 26 44 24 / 0 0 0 0 Atlanta 39 25 42 25 / 0 0 0 0 Blairsville 34 18 38 19 / 0 5 5 0 Cartersville 38 22 41 22 / 0 10 10 0 Columbus 45 26 46 26 / 0 0 0 0 Gainesville 40 25 42 24 / 0 0 0 0 Macon 46 25 46 26 / 0 0 0 0 Rome 38 22 41 21 / 0 10 10 0 Peachtree City 41 23 44 23 / 0 0 0 0 Vidalia 47 28 45 28 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....Thiem AVIATION...NListemaa
Hazardous weather outlook, Jan 20, 5:23 AM EST, 3 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 523 AM EST Mon Jan 20 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 523 AM EST Mon Jan 20 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... The probability for widespread hazardous weather is low. Cold temperatures and gusty winds will lower wind chills into the teens and lower 20s this morning, with values in the single digits in elevations above 2000 ft. If spending time outdoors, be sure to dress in layers, cover exposed skin, and limit time outside to protect against the cold. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Low temperatures will be in the 20s Tuesday and Wednesday morning, with wind chills in the teens to lower 20s. If spending time outdoors in the morning hours, be sure to dress in layers, cover exposed skin, and limit time outside to protect against the cold. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.